# SDR AALA20161228009

- Difficulty date: December 24, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N393AN
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 73,145 hours, 11,638 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: AAP2954
- Part serial: 1699
- Condition: Faulty
- Location: Galley
- Part time: 30,181 hours, 8,644 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MID GALLEY COFFEEMAKERS EMITTED A BURNING ODOR WHEN NOT BREWING.  REMOVED AND REPLACED THE NR 3 AND 4 COFFEEMAKERS IAW AMM 25-32-00.  OPERATIONAL CHECKED GOOD.
